I'm in 10th week and have have had such nausea for over a week that I can't keep anything down. I have also been running a fever. Because of th dehydration and other dire consequences from that my doctor thinks I may have to stop incivik. All blood tests have been good, even one a week ago. Has anyone faced this and what did you do?
I pretty much had nausea from day 2 until I finished the incivek and was on promethazine the whole time, the last 2 weeks were the hardest, eating was a chore, I lost 4 pounds in the last 2 weeks. I started sipping gingerale along with taking my nausea med, and eating anything small with high fat and that was all I could eat I used alot of peanut butter and small honey buns it seemed the easiest to keep down. I feel for you I know it's tough, try to focus on something other than eating while your doing it, that seemed to help the most because just the thought of eating would make me gag. You are so close just try to hang on and stay hydrated, I know that it is easier said than done. From the movie the water boy. YOU CAN DO IT
The nausea can be a show stopper, I found zofran totally resolved that issue. As far as fever. I had that but it was the result of neutopenic fever related to very low white blood count, that is not your issue since your labs look good. I did see in the patient information book on incevik that fever can be a side effect of incevik. I don't know how serious a fever from meds can be with good blood work results. I would attempt to control the nausea first.
Sorry to hear you're having such a difficult time with nausea. I haven't had nausea from trt, but many on the forum have. If you haven't already tried the following, several have suggested Prilosec, Nexium, Zofran, or eating ginger, crackers and ginger ale, etc. If the OTC's don't work, talk to your doctor. Be careful with some of the antacids such as Maalox, tums, etc. They cut down on the absorption of the Riba. I hope others that have experience major issues with nausea will cue in for additional suggestions. Good luck to you.
try zantac 150 I had nausea for 8 weeks and my kidneys have suffered because I could't drink anything. the doc had zofran compounded into a cream to rub into my skin and that helped some, finally I was getting desperate and thought why not I have tried everything else, so I took a zantac and in a couple of hours the nausea was so much better and most days it is gone. Don't take it too close to the riba that stuff is so sensitive I try not to take anything around it. Give the zantac a try though....anne
Have you tried eating a small piece of raw ginger, eating ginger candy (ginger with a sugar coating found in the candy section of Asian markets), or drinking ginger tea? My husband's NP prescribed Zofran during his second round of therapy in 2010 and it took care of the nausea.
Dreamcat, I am ending week 10 tomorrow, and this has been the hardest week of all of them. The nausea has been horrible too, but I find that if I eat small tidbits of food through the day it helps. I dont know what to suggest, because I am starting to get soars in my mouth , so I am eating alot of yogart , applesauce, jello, and of course keeping a nice steady diet of bagels and creamcheese. Ramen noodle soup with about 3 eggs broke up in it is a treat, goes down nice and smooth. I got a new cool mist humidifier and starting running it this morning and it has made a world of difference in 8 hours. My nasal passages, mouth, eyes and throat were just raw from being so dried out. So I would highly suggest getting one if you dont have one yet. I will bet the next two more weeks will still be a little difficult too. Right now, I have no energy and I had my cbc ran on Wed morn and I am right at the cuff of tanking, but not quite there yet. Keeping a positive outlook no matter the difficulty through this will make a difference. Keep fighthing, its not a cake walk by far and just know you are going to SLAY THAT DRAGON ! I'M WALKING WITH YA ! Hugs xoxoxo Carrie
I found the last weeks on incevik the worst. At least 2 weeks after not as bad but still difficult. Now 5 weeks post incevik, and the usual crappy feeling with SOC, no picnic but nothing like those last weeks of incevik. The good thing is, you are getting the worst at the end, you can see the end coming and that helps. There are people who suffer greatly early on. So hang in there
I am 5 weeks post-incivek and I can tell you that I never thought I would make it through the last 2 weeks of incivek. It took everything I had to pull myself to the finish line. I couldn't eat and barely could choke down the fat grams. I had trouble drinking. I developed thrush. I ran a fever constantly. I suffered from terrible body aches. There were days that I couldn't quit crying. I know my doctor was very concerned, but we were both committed to see this through.
Every day post incivek has been better than the day before. I feel so much better. Dig deep and do everything you can to complete the 12 weeks. It does get better after the incivek.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.